# SDR RU3A1123

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 12,458 hours, 6,825 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 071015050101
- Condition: Failed
- Location: Tcas
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORT PRIOR TO V1 DUE TO TCAS PROCESSOR FAILURE.
